Pacific Journal of Mathematics

``The $\delta $-Poincaré estimate''.

W. J. Sweeney

Article information

Source
Pacific J. Math., Volume 20, Number 3 (1967), 559-570.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992702

Mathematical Reviews number (MathSciNet)
MR0224979

Zentralblatt MATH identifier
0152.29402

Subjects
Primary: 35.30
Secondary: 55.00

Citation

Sweeney, W. J. ``The $\delta $-Poincaré estimate''. Pacific J. Math. 20 (1967), no. 3, 559--570. https://projecteuclid.org/euclid.pjm/1102992702


Export citation

References

  • [1] L. Ehrenpreis, V. Guillemin, and S. Sternberg, On Spencer's estimate for - Poincare, Ann. of Math. (2) 82 (1965), 128-138.
  • [2] V. Guillemin and S. Sternberg, An algebraic model of transitivedifferential geometry, Bull. Amer. Math. Soc. 70 (1964), 16-47.
  • [3] D. G. Quillen, Thesis, Harvard, 1964.
  • [4] D. C. Spencer, A type of formal exterior differentiation associated with pseudogroupsf Scripta Mathematica 26 (1961), 101-106.
  • [5] D. C. Spencer, Deformation of structures on manifolds defined by transitive,continuous pseudogroupsf Ann. of Math. (2) 76 (1962), 306-445.